Q. I am unable to penetrate properly as my hardness goes down within minutes. Please help.

Answered by
Dr. Ramchandra Lamba
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Mar 17, 2020 and last reviewed on: Mar 23, 2020

Hello doctor,

Hardness is going down very fast within two minutes after intercourse. I am unable to penetrate properly with this problem. I want to harden it for some time to penetrate and release properly. I also used Sildenafil personally. But if I use this drug the semen is not releasing properly. We are trying for a baby. I have one baby girl already. I have IBS-D. I will get bloating while doing sex.

Dr. Ramchandra Lamba

Psychiatry Psychologist/ Counsellor Sexology
#

Hi,

Welcome to icliniq.com.

Erection problems can be due to many causes including stress and physical causes such as diabetes, hypertension, and endocrine problems. So first visit a doctor to rule out the physical condition. You can try Tadalafil instead of Sildenafil as it has lesser side effects and see does it suits you or not.

Also, avoid alcohol and tobacco products. Do regular exercise or go for a walk at least 45 minutes daily. Take healthy food. Spend enough time in foreplay.

I hope this helps.


Was this answer helpful?

 | 

Thank you doctor,

I do not have any hypertension or diabetes. Every year I will go for a health check-up. I do not have an alcohol or tobacco habit.

Dr. Ramchandra Lamba

Psychiatry Psychologist/ Counsellor Sexology
#

Hi,

Welcome back to icliniq.com.

It is good that you do not have a major medical problems and addiction. Maintain a good lifestyle and try Tadalafil tablet and see the results. If no improvement then go for further evaluation to find the cause.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Shall I take Tadalafil tablet to maintain erection?

Query: Hello doctor, I am 32 years of age weighing 76 kg and my height is 5 feet 6 inches. I am unable to maintain erection. I have been experiencing this since a year. Prior to that, it was all fine and great. I have not had any other health issue and my BP, sugar levels, cholesterol are all normal. I e...  Read Full »

Is it recommended to take Tadalafil and Bupropion together?

Query: Hello doctor, I am currently taking Tadalafil as we are trying to conceive a child. I used to take Sildenafil Citrate but switched to Tadalafil a few months back. There are certain days when besides taking Tadalafil or Sildenafil I am unable to maintain an erection. This could be either due to low ...  Read Full »

Why am I not having a proper erection?

Query: Hello doctor, How are you doing? I hope you are good. My age is 29, from the last 8 to 9 days, I did not have a proper erection. This did not happen with me earlier. I am a bit worried because of this issue, also I am sleeping at 4 O'clock in the morning and waking up at 9 O'clock in the morning. Pl...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.